Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Pregnancy scan report showing single fetus, no corpus luteal cyst. Advised with Ovipure injection. What is the action of this?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
Hi, Iam pregnant now went for my first scan today. it shows single fetus sac which is 5 weeks 6 days. no corpus lueteum cyst.
by seeing this report my dr advised me to take Ovipure injection for 6 more weeks. i.e. two injection per week.

why this injection is required? will this cause any side effect? is it something like injecting sperms directly? i am confused. Taking this injection is necessary? can i avoid this?

note. this is my second preg and first preg i did not had this issue.

please answer me ASAP

Thanks
Posted Tue, 22 May 2012 in Pregnancy
 
 
Answered by Dr. Rhea Chanda 2 hours later
Hello,
Thanks for the query.
The scan report says that you have a intra uterine pregnancy of 5 wks 6days.But apart from the sac,there is no fetal node or heart beat yet.Normally those are present by 6 weeks of gestation.Your doctor has given you that injection for supporting the pregnancy.You may also be advised to have a follow up scan after 2 weeks.The injection wont have side effects as such.Its just given to help support your gestation.
I see no harm in taking this injection.But you should have a follow up scan also after 2 weeks. Its a simple injection taken the usual way.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Pregnancy scan report showing single fetus, no corpus luteal cyst. Advised with Ovipure injection. What is the action of this? 21 hours later
Thanks for your clarification Doctor. Yes My doctor told to have a scan after 2 weeks. If in the follow up scan shows corpus lueteum cyst in the report then can i stop this injection. Or is it must to take this injection till my 12th week? i am not comfortable with this injection some how i am feeling like its not natural.. so much medication i am giving to my baby...

And my doctor says the deficiency is due to POC. what is meant by this? What is the cause of POC? is it common? what can i do to avoid this?
 
 
Answered by Dr. Rhea Chanda 1 hour later
This injection has been given to help support your pregnancy.It wont harm the fetus. All in all,it may help sustain your pregnancy and avoid a miscarriage. The threat is a miscarriage is maximum in the first trimester.Hence this injection has been given to you to help sustain the pregnancy.This might occur due to the deficiency of hormones like progesterone.This injection will help reduce that deficiency.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Pregnancy scan report showing single fetus, no corpus luteal cyst. Advised with Ovipure injection. What is the action of this? 11 hours later
If Corpus lueteum cyst found in my next scan can i discuss with my doctor and stop the injection from 9th week onwards?
 
 
Answered by Dr. Rhea Chanda 11 hours later
Corpus luteal cyst is commonly seen in early pregnancy.Presence or absence of he cyst isnt related to the injections.It would be better for you to take the injections since the hormone deficiency is being corrected that way.
I would leave it to the discretion of your doctor after the follow up scan is done whether to stop the injections or not.There is no harm in taking the injections to your fetus.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor